# SDR USAA920080215

- Difficulty date: January 12, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 67,193 hours, 29,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N51905
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C11 CHECK - CRACKED FLOOR STRUCTURE WEB, BS 1660, RBL 10.27, WL 208.  REPLACED FLOOR STRUCTURE WEB, BS 1660, RBL 10.27, WL 208 IAW B757 SRM 51-40-02.
